MathSciNet Relay Station
MathSciNet bibliographic data
MR1134757 55P35 (16E10 55P62 57T25)
Félix, Yves; Thomas, Jean-Claude Loop space homology of spaces of small category. Trans. Amer. Math. Soc. 338 (1993), no. 2, 711–721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement